# SDR Z1R2003F00000

- Difficulty date: October 20, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N761AF
- Make and model: Skrsky S76C
- Aircraft serial: 760524
- Engine: Tmeca ARRIEL2B
- System (JASC): 1430 · Fasteners
- Part: Screw
- Part number: 7615009143041
- Part serial: A08602706
- Condition: Corroded
- Location: M/R Blade Tipcap
- Part time: 903 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YELLOW BLADE(COLOR CODE) TIP CAP M/R SCREWS.  FORWARD PAR OF ALL SCREWS HAVE A .002 INCH GAP BETWEEN THE HEAD OF SCREW AND MATING SURFACE.  (AS MEASURED) SCREW IS NOT CONTACTING COMPLETELY AROUND THE HEAD OF SCREW.  CORROSION IS APPEARING AT THE FIRST THREE THREADS OF ALL SCREWS.  THE LARGE SCREWS, INSTALLATION TORQUE-100 IN/LBS.  BREAKING TORQUE RANGED FROM 200 IN/LBS TO 110 IN/LBS.
